# SDR SWIA201743553

- Difficulty date: June 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,596 hours, 24,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 622DB HAS CHAFING ALONG LEADING EDGE.  INSTALLED A NEW ACCESS PANEL IAW SRM.
